# SDR SWAA2023062050274

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AFT FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2023-334324<[01] REPLACED SUPPORT ANGLE LOCATED AFT FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7505 SHEET 5 REV B.SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGN OFF BELOW.
